Saturday, June 8, 2013


Tuesday they started me on 150IU Gonal F, first 3 days went well. Day 4 of meds, yesterday cd5 I got really sick to my stomach. I can't keep any food in me at all. TMI warning*****************

About 2 or 3 hours after I eat, and it doesn't matter what I eat I'm either throwing up (thats only happened once) but most is horrible diarrhea. I can only assume it's from the gonal F. Its really not fun. I have spent way to much time in the mall and walmart bathrooms over the past two days. Who lives like this?!

Anyways I had my cd5 US and it showed 5 or 6 lead follices. I got back Monday for another US. I really hope this is out answer.


  1. Hoping that you have some more progress and things get moving along very soon. Sorry about being sick! I only had issues on one cycle of injects, and it was a night of bad throwing up. My doctor thought it could be from all the hormones fluctuating. So maybe? Regardless, I hope you're feeling better soon :(

  2. :( Sorry you are feeling so sick! I hope you start to feel better soon.